MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR 2.4
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This adverse event is submitted to the agency late as a corrective action since it was determined to be reportable after an audit of the company's complaint database.
 
Event or Problem Description
Pt.Experience head pain and eyelid droop after 2nd tx.Treating physician sent patient to er upon arrival to 3rd tx.Pt.Was subjected to a ct scan (and associated risks which otherwise may not have required).Pt.Diagnosed with complex migraines.Can not rule out that tms may have contributed to the condition and requirement of diagnostic tx.Submitting out of an abundance of caution.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key22074764
Report Number3004824012-2025-00023
Device Sequence Number8530883
Product Code OBP
UDI-Device Identifier00850005944423
UDI-Public00850005944423
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160703
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNEUROSTAR 2.4
Device Catalogue Number81-01315-00R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY 5MG HS.; BUSPIRONE 20MG TID.; HYDROXYZINE 50MG UP TO QID.; REMERON 30MG HS.
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale